# SDR 02FDEA00501

- Difficulty date: July 19, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 37,031 hours, 25,656 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT CAME ON 30 MIN INTO FLIGHT.  WHILE RUNNING THE QRH AND WITH BOTH PACKS NR 1 AND NR 3 BLEEDS ON, THROTTLE WAS MOVED TO IDLE.  OVERHEAT LIGHT THEN EXTINGUISHED.  REPEAT WRITEUP.  RETURNED TO NORMAL CONFIGURATION WITH NO REPEAT OCCURRENCE.  INSPECTED OVERHEAT DETECTOR AND AIR LINES ON RT SIDE OF AIRSTAIRS FOUND LOOP TO BE INTACT AND FOUND CLAMPS LOOSE ON PURGE VALVE FOR THE PRECOOLER AND CLAMPS LOOSE ON THE PRECOOLER.  TIGHTENED CLAMPS AND LEAKED CHECKED.  FOUND NO LEAKS.  RAN ENG NR 1 & NR 3 PER JRH TO TAKEOFF POWER AND LIGHT DID NOT COME ON WITH AIRSTAIRS DOWN OR IN THE UP POSITION.  OKAY FOR SERVICE.
